American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37C10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Ming Li and Zhongjie Liu. Weak shadowing property for flows on oriented surfaces. Proc. Amer. Math. Soc. 145 (2017) 2591-2605.
Abstract, references, and article information   
View Article: PDF

[2] V. Araújo, O. Butterley and P. Varandas. Open sets of Axiom A flows with exponentially mixing attractors. Proc. Amer. Math. Soc. 144 (2016) 2971-2984.
Abstract, references, and article information   
View Article: PDF

[3] Benito Pires and Roland Rabanal. Vector fields whose linearisation is Hurwitz almost everywhere. Proc. Amer. Math. Soc. 142 (2014) 3117-3128.
Abstract, references, and article information   
View Article: PDF

[4] A. Arbieto and C. A. Morales. A dichotomy for higher-dimensional flows. Proc. Amer. Math. Soc. 141 (2013) 2817-2827.
Abstract, references, and article information   
View Article: PDF

[5] C. A. Morales. Attractors and orbit-flip homoclinic orbits for star flows. Proc. Amer. Math. Soc. 141 (2013) 2783-2791.
Abstract, references, and article information   
View Article: PDF

[6] Mohammad Ghomi and Ralph Howard. Normal curvatures of asymptotically constant graphs and Carath\'{e}odory's conjecture. Proc. Amer. Math. Soc. 140 (2012) 4323-4335.
Abstract, references, and article information   
View Article: PDF

[7] C. A. Morales. The deficiency of a cohomology class. Proc. Amer. Math. Soc. 138 (2010) 4321-4329. MR 2680058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alexander Arbieto. Sectional Lyapunov exponents. Proc. Amer. Math. Soc. 138 (2010) 3171-3178. MR 2653942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Tadeusz Iwaniec, Leonid V. Kovalev and Jani Onninen. On injectivity of quasiregular mappings. Proc. Amer. Math. Soc. 137 (2009) 1783-1791. MR 2470838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Thomas Vogel. On the asymptotic linking number. Proc. Amer. Math. Soc. 131 (2003) 2289-2297. MR 1963779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Weigu Li, Jaume Llibre, Marcel Nicolau and Xiang Zhang. On the differentiability of first integrals of two dimensional flows. Proc. Amer. Math. Soc. 130 (2002) 2079-2088. MR 1896044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] V. Benci and K. A. de Rezende. Maximal Poincaré polynomials and minimal Morse functions. Proc. Amer. Math. Soc. 129 (2001) 3511-3518. MR 1860482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Michal Feckan. A generalization of Bendixson's criterion. Proc. Amer. Math. Soc. 129 (2001) 3395-3399. MR 1845018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Makhlouf Derridj. Sur l'inégalité de Poincaré, à support compact, pour un ou plusieurs champs de vecteurs. Proc. Amer. Math. Soc. 129 (2001) 2331-2342. MR 1823916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia